# SDR 2006UALA00681

- Difficulty date: April 12, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STATION 867 STRINGERS 9R - 8R FRAME CRACKED.    REMOVED BRACKET, CUTOUT DAMAGE, HFEC NO CRACKS NOTED, INSTALLED RPR PER SB 737-53-1216 & MM 53-10-84-601.
